# SDR 2006UALA00340

- Difficulty date: February 26, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 51,756 hours, 27,752 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN AT 1" FWD OF FRAME STA 727A STR 25L HAS TOOLING DAMAGE.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED REF SRM 53-60-01 REPAIR 31 PG 338. ADD REPAIR DOUBLER AND STRUCTURAL FILLER.
